View Full Version : Finasteride unusual side effects.

03-01-2016, 09:53 AM
Hello, I'm 24 and I'm beginning noticing signs of hair loss. I tried using finasteride but I have weird side effects. I don't have any sexual issues but as soon as I start using it I feel strange flatulence. Also I can hear my stomach gurgling and bubbling and bowel movements appear plus I start to having trouble with passing out stool. This are very weird digestive issues that I have. Have anyone experienced similar situation? Is this a sign that this drug is not for me or can it be only my body's way of adaptation to medication?

I've read an old post by Dr Glenn Charles that his patients sometimes start to having digestive issues in the beginning of treatment but often after some time they adapt to the finasteride. Could you tell me Dr Glenn if they were having similar symptoms to me?


04-01-2016, 09:01 AM
First, let me say that I also had unusual side effects from finasteride - few hours after taking the pill I would feel the inside of my throat swollen and generally it made me feel bad. I took it for ~8 months and then realized that it just wasn't worth it. Besides the common side effects there are sometimes individual side effects and in my opinion if you're sure that what causes it then it isn't worth harming your health.

Second, many drugs have antibiotics properties inside your gut (meaning they kill good and bad microorganisms in your gut) which can explain what you describe since out-of-equilibrium bacteria inside your gut would cause that (a great source of info about it is a blog called 'CoolingInflammation' - link (http://coolinginflammation.blogspot.co.il/))